Piriteze Allergy Tablets14s

You have 0 of this in your trolley

Piriteze Allergy Tablets
0 in trolley

Quantity of Piriteze Allergy Tablets in trolley 0

0 in trolley.
Add to favourites or list
Allergy Tablets
Cetirizine hydrochloride Relief from the symptoms of: hayfever, skin allergies, pet allergies, mould spore allergies, house dust mite allergies

    Each Tablet contains the active ingredients Cetirizine Hydrochloride 10 mg, Also includes Lactose - see leaflet for further advice

    Typical values

    Preparation and Usage

    Please read the enclosed leaflet carefully before use. Dosage: For oral use. Adults and children aged 12 years and over: One tablet once a day. Children aged 6 to 12 years: Half a tablet twice a day. Children under 6 years: Not recommended. See leaflet for further advice.

    Warnings

    • Do not exceed the stated dose.<br>Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.<br><br>If symptoms persist, or if you are pregnant or breast-feeding, consult your doctor.<br><br>Keep out of the sight and reach of children.<br>As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

    Disclaimer

    Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

    If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

    This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

    Legal disclaimer